一类非线性离散系统基于有界反馈的奇异H_∞控制问题  被引量:2

Singular H_∞ Control Problem for a Class of Nonlinear Discrete-time Systems with a Bounded-controller

在线阅读下载全文

作  者:程桂芳[1] 卜春霞[1] 慕小武[1] 

机构地区:[1]郑州大学数学系,河南郑州450052

出  处:《数学的实践与认识》2006年第12期180-187,共8页Mathematics in Practice and Theory

基  金:河南省教育厅自然科学基础研究资助项目(200510459002)

摘  要:主要研究基于有界控制律的一类非线性离散系统的奇异H∞控制问题.在系统不满足正则条件的情况下,分离出正则部分与非正则部分,给出基于有界反馈与二次Lyapunov函数的离散系统奇异H∞问题可解性的必要条件以及充分条件,求出的有界控制律能使得闭环系统在保证内稳定的条件下达到干扰衰减.The singular H∞ control problem for a class of nonlinear discrete-time system with a bounded feedback control law is mainly considered, when the systems don't satisfy the regular condition, a necessary condition and a sufficient condition for the solvablitity of singular H∞ control problem for nonlinear discrete-time systems with a bounded-controller are established. The bounded-controller guarantees the closed-loop systems disturbance attenuation with internal stability.

关 键 词:有界反馈 奇异H∞控制 离散系统 非线性系统 

分 类 号:O231.2[理学—运筹学与控制论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象